# SDR UALA2012101505863

- Difficulty date: October 13, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 90,675 hours, 14,418 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Lt Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LEFT HYD QTY EICAS INFLIGHT WITH RF 0.48.  FOUND HYD LINE IN LEFT SAIL TAIL LEAKING.  INSTALLED NEW LINE AND OPS CHECKED.  NO LEAKS.
